MathSciNet Relay Station
MathSciNet bibliographic data
MR623519 58G12 (57R30)
Connes, Alain; Skandalis, Georges Théorème de l'indice pour les feuilletages. (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 18, 871–876.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement